# SDR ASAA2024021977883

- Difficulty date: February 17, 2024
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N315AS
- Make and model: Boeing 737990
- Aircraft serial: 30019
- Aircraft time: 69,610 hours, 28,352 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: 8200048701
- Condition: Detached
- Location: Exit Sign
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN IN AFT GALLEY FELL OFF. GROUNDED - YES. REMOVED AND REPLACED AFT GALLEY EXIT SIGN IAW AMM 33-51-01. NO FLAM TAPE REMOVED. OPS CHECK GOOD. AREA FREE AND CLEAR. SECURITY SEAL 071-245-D D APPLIED. THIS CLEARS PLT DEFERRAL. SEAMC DOUG NOTIFIED.
